Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I am suffering from asthma and allergies. I am allergic to some types of food, pollen, cat hair Unfortunately, beside all this, asthma gets worse in the spring and rhinitis comes too. I drink my asthma meds regularly and in the spring I add Flonase spray in the therapy. Does Flonase cause migraine headaches?

Loading...

I use Flonase spray and I am very satisfied with its effect. It is a corticosteroid and its side effects are minimal because it is applied locally (system meds of this type are something quite different). My doctor said that there is no proof for connection between Flonse spray and migraine attacks. So, perhaps you could talk to your doctor about those headaches.
Reply

Loading...

YES! {If you would like to see the numbers and research for this topic, check out

***this post is edited by moderator *** *** web addresses not allowed***Please read our Terms of Use

} I may be a rare case, but every time I use flonase (or any fluticasone based nasal spray), I suffer from a horrible migraine within an hour of using it and it will last 3-5hours. Years ago, this was not the case, I used it for at least 3 years during spring and fall allergy seasons and had few side effects. But now that I am older (32F), it has become obvious that I can not use such medications anymore. I am stuck with just using Claritin-D and using saline sinus rinse (neilmed bottle) daily during allergy seasons.

Reply

Loading...

I too cannot use flonase it causes the same thing I was reading somewhere else that it could be the fragrances in the medicine itself that trigger the headaches
Reply

Loading...


My daughter may have the same problem. She has always had sinus problems and has used Flonase for years. Recently they seem to trigger migraines. We are taking her off it to see if it helps. Its strange that the drug and medical industry seem to absolutely deny this relationship even exists.
Reply

Loading...

I always say flonase changed my life. Especially when I first began to take it some 15 years ago. Then a few years back I started getting nose bleeds far too regularly so I stopped. I also noticed that I'd get ocular migraines regularly but didn't think it was related. After taking a year off and pretty much suffering I saw flonase otc. Desperate, and having missed all the great things it did for me in the past I started up again yesterday. Today I got a migraine. Is it possible that two doses of flonase triggered a migraine ?
Reply

Loading...

try a water based steroid like rhinocorte or nasocorte AQ , the lipid nasalsteroids can exacerbate migraines.
Reply

Loading...

Interesting. I started tracking events when I was getting ocular migraines about twice a month. Temporary vision loss is a scary thing! Looking back over the past several months I've noticed a link between the migraines and my Flonase use. After reading several of these posts I'm inclined to believe that soft steroid use and ocular migraines are related. Think I'll go back to my neti pot when I'm congested.
Reply

Loading...

I too suffered an ocular migraine from Flonase. I started to notice pressure building behind my eyes as well. I used it for four weeks and quit. The migraine came right after I quit. I definitely have had withdrawal symptoms as well. Never again!
Reply

Loading...

Hi. I have found it varies in people. Me and my mom both suffer from terrible migraines when we use Flonase, however my uncle does not.
Reply

Loading...

I had my first migraine within a week of starting the Flonase and it went into a severe ocular migraine that required an ER visit. Debilitating EXTREME pain that was like being shot in the head and stabbed in the eye that wouldn't let up. Stopped using Flonase and have had no further problems. It seems to me that Flonase was the only change I had made in my allergy med treatment and upon stopping it no more migraine headaches.
Reply

Loading...

I am a person who suffers regularly from migraines, I began using Flonase for 30 days. I was satisfied with the results. I had no issues until I STOPPED. 2 days later, I SUFFERED EXTREMELY PAINFUL ice pick migranes that lasted 5 days! I had never had this type before. There seriously needs to be a warning about this in the packaging.
Reply

Loading...

I never get headaches. Using Flonase for one week and had the worst headache I've ever experienced yesterday. If that is what a migraine feels like I do not want one. I could barely move and it lasted for 8 hours. I have since cut my Flonase dosage. Now do 1 spray per nostril every 12 hrs. When doing two sprays at once Flonase always gives me a slight headachy feeling.
Reply

Loading...

Simple answer: Yes. Absolutely. Lots of people have experienced the same thing.
Reply

Loading...

incredible. I haven't had ocular migraines for years or whatever but have had hayfever for past 2 weeks.yesterday I used fluxinase for the first time and had immediate relief from the hayfever. the next day I had a severe migraine . I won't risk it again as the migraines,are more debilitating than the hayfever
Reply

Loading...